# SDR USAA950548

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Engine: Ge CFM563B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8063207
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 44 - FLIGHT EN ROUTE FLL TO LGA WHEN NR 1 ENGINE PARAMETERS BEGAN FLUCTUATING.  CREW DIVERTED TO CLT WHERE LANDING WAS MADE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 1 ENGINE MEC.  PERFORMED TRIM RUN AND LEAK CHECK, OPS CHECKS OK.  AIRCRAFT OK FOR SERVICE.  (M)
